American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Miguel Domínguez-Vázquez. Isoparametric foliations on complex projective spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Shigenori Matsumoto. Continuous leafwise harmonic functions on codimension one transversely isometric foliations. Proc. Amer. Math. Soc. Ser. B 1 (2014) 53-61.
Abstract, references, and article information
View Article: PDF

[3] Zheng Huang and Biao Wang. On almost-Fuchsian manifolds. Trans. Amer. Math. Soc. 365 (2013) 4679-4698.
Abstract, references, and article information   
View Article: PDF

[4] Guofang Wang and Yongbing Zhang. A conformal integral invariant on Riemannian foliations. Proc. Amer. Math. Soc. 141 (2013) 1405-1414.
Abstract, references, and article information   
View Article: PDF

[5] O. Müller and M. Sánchez. Lorentzian manifolds isometrically embeddable in $\mathbb{L}^{N}$. Trans. Amer. Math. Soc. 363 (2011) 5367-5379. MR 2813419.
Abstract, references, and article information   
View Article: PDF

[6] Marius Munteanu and Kristopher Tapp. On totally geodesic foliations and doubly ruled surfaces in a compact Lie group. Proc. Amer. Math. Soc. 139 (2011) 4121-4135. MR 2823057.
Abstract, references, and article information   
View Article: PDF

[7] Alexey V. Bolsinov and Vladimir S. Matveev. Splitting and gluing lemmas for geodesically equivalent pseudo-Riemannian metrics. Trans. Amer. Math. Soc. 363 (2011) 4081-4107. MR 2792981.
Abstract, references, and article information   
View Article: PDF

[8] Dincer Guler and Fangyang Zheng. On nonpositively curved compact Riemannian manifolds with degenerate Ricci tensor. Trans. Amer. Math. Soc. 363 (2011) 1265-1285. MR 2737265.
Abstract, references, and article information   
View Article: PDF

[9] Ken Richardson. Traces of heat operators on Riemannian foliations. Trans. Amer. Math. Soc. 362 (2010) 2301-2337. MR 2584602.
Abstract, references, and article information   
View Article: PDF

[10] Steven Hurder and Dirk Töben. Transverse LS category for Riemannian foliations. Trans. Amer. Math. Soc. 361 (2009) 5647-5680. MR 2529908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Z. Z. Wang and D. Zaffran. A remark on the Hard Lefschetz Theorem for Kähler orbifolds. Proc. Amer. Math. Soc. 137 (2009) 2497-2501. MR 2497461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marcos M. Alexandrino and Dirk Töben. Equifocality of a singular Riemannian foliation. Proc. Amer. Math. Soc. 136 (2008) 3271-3280. MR 2407093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Pseudo-differential operators on orbifolds. Math. Surveys Monogr. 140 (2007) 189-200.
Book volume table of contents   
View Article: PDF

[14] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. $\mathcal {G}$-Lie foliations. Math. Surveys Monogr. 140 (2007) 151-162.
Book volume table of contents   
View Article: PDF

[15] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Cauchy-Riemann Orbifolds. Math. Surveys Monogr. 140 (2007) 201-228.
Book volume table of contents   
View Article: PDF

[16] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Levi foliations. Math. Surveys Monogr. 140 (2007) 47-71.
Book volume table of contents   
View Article: PDF

[17] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Review of foliation theory. Math. Surveys Monogr. 140 (2007) 1-14.
Book volume table of contents   
View Article: PDF

[18] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Foliated CR manifolds. Math. Surveys Monogr. 140 (2007) 15-45.
Book volume table of contents   
View Article: PDF

[19] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Foliations in Cauchy-Riemann Geometry. Math. Surveys Monogr. 140 (2007) MR MR2319199.
Book volume table of contents   

[20] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Tangentially CR foliations. Math. Surveys Monogr. 140 (2007) 81-119.
Book volume table of contents   
View Article: PDF

[21] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Review of orbifold theory. Math. Surveys Monogr. 140 (2007) 173-188.
Book volume table of contents   
View Article: PDF

[22] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Levi foliations of CR submanifolds in $CP^N$. Math. Surveys Monogr. 140 (2007) 73-80.
Book volume table of contents   
View Article: PDF

[23] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Transversally CR foliations. Math. Surveys Monogr. 140 (2007) 121-150.
Book volume table of contents   
View Article: PDF

[24] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Transverse Beltrami equations. Math. Surveys Monogr. 140 (2007) 163-171.
Book volume table of contents   
View Article: PDF

[25] Marius Munteanu. One-dimensional metric foliations on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006) 1791-1802. MR 2207495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Dirk Töben. Parallel focal structure and singular Riemannian foliations. Trans. Amer. Math. Soc. 358 (2006) 1677-1704. MR 2186992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. Bande and D. Kotschick. The geometry of symplectic pairs. Trans. Amer. Math. Soc. 358 (2006) 1643-1655. MR 2186990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Arthur Bartels and Holger Reich. On the Farrell-Jones conjecture for higher algebraic $K$-theory. J. Amer. Math. Soc. 18 (2005) 501-545. MR 2138135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sérgio R. Fenley. Regulating flows, topology of foliations and rigidity. Trans. Amer. Math. Soc. 357 (2005) 4957-5000. MR 2165394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. Boeckx. When are the tangent sphere bundles of a Riemannian manifold reducible?. Trans. Amer. Math. Soc. 355 (2003) 2885-2903. MR 1975404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3